# SDR AALA202505208797

- Difficulty date: May 14, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON MLG RH FWD HINGE FITTING FWD LUG WEB, CRACK L=0.180 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR (REPLACED HINGE FITTING) ON MLG RH LOCATED AT FR 42 AT LEVEL OF STR 41RH IAW EA 363718 AND REPAIR INSTRUCTION R53370500 ISSUE F.
